# SDR CAL950054

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 2230 · Auto Throttle System
- Part: A/T Panel
- Part number: 19543554
- Condition: Failed
- Location: Cockpit
- Part time: 65,379 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 0009 - HNL - SMOKE APPEARED IN THE COCKPIT WHILE IN FLIGHT.  THE BATTERY BUS FEEDS WERE PULLED PER EMERGENCY CHECK LIST AND THE SMOKE CEASED.  MAINTENANCE FOUND THE AUTO THROTTLE PANEL AT FAULT.  THE AUTO THROTTLE PANEL WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  (Z)
